# SDR CA190318005

- Difficulty date: March 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) BA SER CASE: 43200  SER - SMELL DURING DESCENT  SMELL DURING DESCENT/00:26 (REF EVENT 53924)   AIRCRAFT CHANGE  CVR AND FDR REMOVED FOR INVESTIGATION  FDR REPLACED AS PART WAS IN STOCK  CVR STATUS UNKNOWN .  VARIOUS INSPECTION CARRIED OUT FOR SMELL OCCURRENCE   NO FINDINGS.  NOTE: EXTENDED GROUND TIME DUE TO ADDITIONAL MXX. NLG STRUT MOD., ETC   OOS SINCE MARCH 15TH 1900LT. NEXT ADVISE TIME MARCH 19TH 0500LT. (TC# 20190318005)
